Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    3
  • views
    7371

Almost done with month 3

Mee_shell

241 views

Symptoms: dry eyes, more itchy than ever now that spring is around and my allergies are kicking in. Thank you again visene. Dry lips, but all managed with aquaphor. My only complaint is that it's super shiny and it looks like I wear gloss all the time. Dry hair, I messed up my knee during a 5k, whether that was an accutane related injury or me just running over obstacles awkwardly I don't know. That was related to the dry hari because I didn't work out for 2 weeks. I still showered every day but since I wasn't training I didn't sweat hence no need to wash my hair. At all. For 2 weeks. I just finally washed it because I felt gross. I get cuts and scrapes really easily now. My skin is as thin as tissue paper. I burn if I'm in the car too long on my chest and arms. So I put on sunscreen every day in those areas, always my face anyway, in case I get stuck in traffic and the sun is beating down through my car. My back kills me after I have a strenuous workout. But I use a heating pad and I'm alright the next day.

I'm thinking about stopping taking my birth control pills since my boyfriend broke up with me and I don't see myself sleeping with anyone anytime soon. I have no desire to meet anyone let alone get to the point where we would be physically intimate. I don't know whether the accutane has made the blues hang around after the breakup longer or more intense otherwise, but I have never been this heartbroken before. Then again, I haven't loved anyone like I loved him. Oh well. I figure since I still hang out with my friends, go to work, exercise and still eat, there is no need for alarm. Just a case of heartbreak. I don't know if it's even worth mentioning to the doctor, that he'll just look at me and say, "Ummm, you're hurting, that's normal. When you have uncontrollable sadness and it affects your life call me. "

On a happy note, I put in my notice at work and signed up for summer school to prepare for law school. Thought it would be good to take a super light class load to ease myself back into things since I've been out of school for 2 years.

No regrets about taking this medication whatsoever. I have days where I just don't feel like making a high fat meal to take the meds with and just skip it until the next meal. Like the morning for example. Cereal is much easier than eggs. It's a convenience thing I guess. Otherwise, no issues. I get compliments on my skin all the time now. Someone said I looked airbrushed and all I had was sunscreen on. Maybe concealer on one spot.

Anyway, hope everyone is progressing well.

Wish you the best!

Michelle



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×